Views: 0 Author: Site Editor Publish Time: 2022-11-04 Origin: Site
paracetamol is the most commonly used non-inflammatory, antipyretic and analgesic drug. Its antipyretic effect is similar to that of aspirin, but its analgesic effect is weaker. It has no anti-inflammatory and anti-rheumatic effect. It is especially suitable for patients who cannot use carboxylic acid drugs. For colds toothache embolism. Acetaminophene is also an intermediate in organic synthesis, a stabilizer for hydrogen peroxide and a photochemical. Paracetamol is a prismatic crystal obtained from ethanol. The melting point is 169–171°C and the relative density 1.293 (21/4°C). Odorless, bitter taste. The pH value of the saturated aqueous solution is 5.5-6.5.
What are the symptoms of using paracetamol?
What is the use and dosage of paracetamol?
What are the precautions to take with paracetamol?
paracetamol is indicated for the relief of mild to moderate pain such as fever, headache, arthralgia, neuralgia, migraine, dysmenorrhea, etc., caused by a cold. paracetamol can only relieve symptoms, has no or only minor anti-inflammatory effect, and cannot eliminate redness, swelling, and movement disorders caused by arthritis, therefore, it cannot be used as a substitute for aspirin or other non-steroidal anti-inflammatory drugs in the treatment of various types of osteoarthritis. However, this product can be used in case of aspirin allergy, intolerance or improper use of aspirin, such as chicken pox, hemophilia and other bleeding disorders (including cases of use of anticoagulants), as well as stomach ulcers, gastritis, etc. If you are using this product, other treatments must be used if necessary to relieve the cause of pain or fever.
1. The usual dose for adults is taken orally. 0.3-0.6 g once every 4 hours or four times a day; The daily dose should not exceed 2 g, the duration of treatment should not exceed 3 days for antipyretics and 10 days for analgesics.
2. Oral dosage for children. Depending on body weight, take 10-15mg/kg or body surface 1.5g/m2 daily, in divided doses once every 4-6 hours; Children under the age of 12 should not exceed 5 times a 24-hour, and the duration of treatment should not exceed 5 days.
1. In case of overdose of paracetamol, consult a doctor immediately.
2. paracetamol should not be taken at the same time as other medicines containing paracetamol.
3. If you have severe sore throat after taking paracetamol accompanied by fever, headache, nausea or vomiting, you should consult a doctor.
4. Avoid drinking alcoholic beverages while taking the medicine. Patients who drink alcohol should take this product and other painkillers under medical guidance.
It is best not to take these medicines containing paracetamol at the same time. Aspirin, painkillers, paracetamol, gentamicin, kanamycin, etc. are also nephrotoxic.
Mulei (Wuhan) New Material Technology Co. Ltd has qualified personnel, is easily accessible and works with all aspects of our organization to better serve customers. If you want to order paracetamol, please connect it.
Our company was founded in 2016 since then we have pioneered in the manufacturing and trading of organic intermediates, pharmaceutical intermediates, chemical solvents and agrochemical. For us, product quality and customer service are of the most importance. read more